# SDR AALA20170317007

- Difficulty date: March 17, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,868 hours, 14,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141T5140109
- Condition: Cracked
- Location: Bs 327-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 327 & 347, 49 INCHES INBOARD OF L1 DOOR.   REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02.
